Repositorio de producción científica de la Universidad de Sevilla

Stability of stationary solutions to 2D-Navier-Stokes models with delays

 

Advanced Search
 
Opened Access Stability of stationary solutions to 2D-Navier-Stokes models with delays
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Xiaoying, Han
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014
Published in: Dynamics of Partial Differential Equations, 11(4), 345-359
Document type: Article
Abstract: In this paper we establish some sufficient conditions for the exponential stability of the stationary solution to a two-dimensional Navier-Stokes model with delay in the forcing term. We are able to cover several situation in a single formulation by using functional formulation for the delay. In particular, our results improve some existing ones in the literature, which were only proved for variable delay.
Cite: Caraballo Garrido, T. y Xiaoying, H. (2014). Stability of stationary solutions to 2D-Navier-Stokes models with delays. Dynamics of Partial Differential Equations, 11 (4), 345-359.
Size: 212.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/29003

DOI: http://dx.doi.org/10.4310/DPDE.2014.v11.n4.a3

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)